# SDR AALA202412171730

- Difficulty date: November 25, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 36,048 hours, 15,068 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK BRACKET AT LEADING EDGE RIB 15 VERTICAL ON LEFT HAND WING. REPLACED BRACKET AND FASTENERS ON LEADING EDGE RIB 15 VERTICAL LEFT HAND WING. PER A321 SRM 51-72-11-911-001, SRM 51-42-11-801 AND DRAWING D57443558.
